Stability Analysis of a Multigroup SEIR Epidemic Model with General Latency Distributions
Nan Wang,
Jingmei Pang and
Jinliang Wang
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
The global stability of a multigroup SEIR epidemic model with general latency distribution and general incidence rate is investigated. Under the given assumptions, the basic reproduction number is defined and proved as the role of a threshold; that is, the disease-free equilibrium is globally asymptotically stable if , while an endemic equilibrium exists uniquely and is globally asymptotically stable if . For the proofs, we apply the classical method of Lyapunov functionals and a recently developed graph-theoretic approach.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/740256.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/740256.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:740256
DOI: 10.1155/2014/740256
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().